EconPapers    
Economics at your fingertips  
 

Semi-conjugate prior densities in multivariate t regression models

Jacek Osiewalski and Mark Steel

No 1990018, LIDAM Discussion Papers CORE from Université catholique de Louvain, Center for Operations Research and Econometrics (CORE)

Date: 1990-01-01
References: Add references at CitEc
Citations: View citations in EconPapers (1)

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Working Paper: SEMI-CONJUGATE PRIOR DENSITIES IN MULTIVARIATE T REGRESSION MODELS (1990)
Working Paper: Semi-conjugate prior densities in multivariate t regression models (1990) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:cor:louvco:1990018

Access Statistics for this paper

More papers in LIDAM Discussion Papers CORE from Université catholique de Louvain, Center for Operations Research and Econometrics (CORE) Voie du Roman Pays 34, 1348 Louvain-la-Neuve (Belgium). Contact information at EDIRC.
Bibliographic data for series maintained by Alain GILLIS ().

 
Page updated 2025-04-03
Handle: RePEc:cor:louvco:1990018